# SDR Z8R2003F00000

- Difficulty date: March 11, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N352CA
- Make and model: Casa C212CC
- Aircraft serial: 190
- Engine: Garrtt TPE331*
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bushing
- Part number: 212422001
- Part serial: SC045
- Condition: Worn
- Location: Nlg
- Part time: 19,110 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHILE LANDING, NOSE GEAR HAD EXTREME VIBRATION CAUSING TORQUE ARM PINS TO POP OUT AND DAMAGING THE BUSHINGS.
